IEEE - Institute of Electrical and Electronics Engineers, Inc. - Canonical forms and strictly positive real functions for discrete multivariable systems

Author(s): S. Ahn
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1984
Volume: 31
Page(s): 982 - 984
ISSN (Paper): 0098-4094
DOI: 10.1109/TCS.1984.1085445
Regular:

In this paper, we show that, for the discrete multivariable systems, the solution of the Lyapunov equation in the controllable canonical form transforms a companion matrix to another companion... View More

Advertisement